Alert archive / Texas / Small Craft Advisories in 2012

Small Craft Advisory 60, NWS Brownsville, TX

December 19, 2012

NWS Brownsville, TX issued this small craft advisory at Dec 19, 2012, 6:28 PM CST. It was in force for 3 hr.

The area

The counties it named.

The facts

Issued
Dec 19, 2012, 6:28 PM CST (00:28 UTC)
Expired
Dec 19, 2012, 9:00 PM CST
In force
3 hr
Issued by
NWS Brownsville, TX

The text

As transmitted, in the capitals the NWS used until 2016.

129 
WHUS74 KBRO 200028
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
628 PM CST WED DEC 19 2012

...HAZARDOUS CONDITIONS NOW THROUGH THURSDAY FOR THE LOWER TEXAS
COASTAL WATERS...

.MODERATE TO OCCASIONALLY STRONG SOUTH WINDS WILL CONTINUE ACROSS
THE LOWER TEXAS COAST THIS EVENING DUE TO A STRONG SYNOPTIC
PRESSURE GRADIENT. WAVE HEIGHTS OVER THE GULF WATERS WILL REMAIN
AROUND 7 FEET THIS EVENING. A STRONG COLD FRONT WILL ARRIVE LATE
TONIGHT...WITH GALE FORCE NORTH WINDS GUSTING TO 40 KNOTS.
CONDITIONS WILL IMPROVE THURSDAY NIGHT INTO FRIDAY.

GMZ150-155-170-175-200600-
/O.EXP.KBRO.SC.Y.0059.000000T0000Z-121220T0000Z/
/O.NEW.KBRO.SC.Y.0060.121220T0028Z-121220T0300Z/
/O.CON.KBRO.GL.W.0007.121220T0900Z-121221T0000Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
628 PM CST WED DEC 19 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM CST THIS EVENING...
...GALE WARNING REMAINS IN EFFECT FROM 3 AM TO 6 PM CST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM CST THIS EVENING.
THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. A GALE WARNING
REMAINS IN EFFECT FROM 3 AM TO 6 PM CST THURSDAY. 

* WINDS: SOUTH AROUND 20 KNOTS THROUGH THIS EVENING. GALE FORCE
  NORTHWEST TO NORTH WINDS GUSTING TO 45 KNOTS THURSDAY.

* WAVES: AROUND SEVEN FEET THROUGH THIS EVENING...BUILDING TO
  AROUND 12 FEET ON THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE OCCURRING...OR
FORECAST TO OCCUR WITHIN THE NEXT 24 TO 36 HOURS. OPERATING A
VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY
EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT
THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ130-132-135-200600-
/O.EXP.KBRO.SI.Y.0059.000000T0000Z-121220T0000Z/
/O.CON.KBRO.GL.W.0007.121220T0900Z-121221T0000Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
628 PM CST WED DEC 19 2012

...GALE WARNING REMAINS IN EFFECT FROM 3 AM TO 6 PM CST
THURSDAY...
...SMALL CRAFT ADVISORY FOR WINDS HAS EXPIRED...

THE SMALL CRAFT ADVISORY FOR WINDS IS NO LONGER IN EFFECT. A GALE
WARNING REMAINS IN EFFECT FROM 3 AM TO 6 PM CST THURSDAY. 

* WINDS: SOUTH WINDS 15 TO 20 KNOTS TONIGHT. WINDS WILL INCREASE
  AND BECOME NORTHWEST TO NORTH WITH NEAR GALE FORCE WINDS
  GUSTING TO 40 KNOTS ON THURSDAY.

* BAY WATERS: CHOPPY BAY WATERS THIS EVENING..BECOMING ROUGH TO VERY
  ROUGH ON THURSDAY.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE OCCURRING...OR
FORECAST TO OCCUR WITHIN THE NEXT 24 TO 36 HOURS. OPERATING A
VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY
EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT
THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
1 follow-up statement
763 
WHUS74 KBRO 200312
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
912 PM CST WED DEC 19 2012

...HAZARDOUS CONDITIONS EXPECTED LATE TONIGHT AND THURSDAY FOR THE
LOWER TEXAS COASTAL WATERS...

.MODERATE SOUTH WINDS WILL CONTINUE ACROSS THE LOWER TEXAS COAST
TONIGHT. WAVE HEIGHTS OVER THE GULF WATERS WILL REMAIN AROUND 6 FEET
TONIGHT. A STRONG COLD FRONT WILL ARRIVE EARLY THURSDAY MORNING...WITH
GALE FORCE NORTHWEST TO NORTH WINDS GUSTING TO 45 KNOTS. CONDITIONS
WILL IMPROVE THURSDAY NIGHT INTO FRIDAY.

GMZ150-155-170-175-201115-
/O.EXP.KBRO.SC.Y.0060.000000T0000Z-121220T0300Z/
/O.CON.KBRO.GL.W.0007.121220T0900Z-121221T0000Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
912 PM CST WED DEC 19 2012

...GALE WARNING REMAINS IN EFFECT FROM 3 AM TO 6 PM CST
THURSDAY...
...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. A GALE WARNING
REMAINS IN EFFECT FROM 3 AM TO 6 PM CST THURSDAY. 

* WINDS: SOUTH 15 TO 20 KNOTS THROUGH THIS EVENING. GALE FORCE
  NORTHWEST TO NORTH WINDS GUSTING TO 45 KNOTS THURSDAY.

* WAVES: AROUND SIX FEET TONIGHT...BUILDING TO AROUND 12 FEET ON
  THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE OCCURRING...OR
FORECAST TO OCCUR WITHIN THE NEXT 24 TO 36 HOURS. OPERATING A
VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY
EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT
THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$

GMZ130-132-135-201115-
/O.CON.KBRO.GL.W.0007.121220T0900Z-121221T0000Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
912 PM CST WED DEC 19 2012

...GALE WARNING REMAINS IN EFFECT FROM 3 AM TO 6 PM CST
THURSDAY...

A GALE WARNING REMAINS IN EFFECT FROM 3 AM TO 6 PM CST THURSDAY. 

* WINDS: SOUTH WINDS 15 TO 20 KNOTS TONIGHT. WINDS WILL INCREASE
  AND BECOME NORTHWEST TO NORTH WITH GALE FORCE WINDS GUSTING TO 40
  KNOTS ON THURSDAY.

* BAY WATERS: CHOPPY BAY WATERS THIS EVENING..BECOMING ROUGH TO 
  VERY ROUGH ON THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE OCCURRING...OR
FORECAST TO OCCUR WITHIN THE NEXT 24 TO 36 HOURS. OPERATING A
VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY
EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT
THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/RGV

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory went out at Dec 19, 5:54 PM CST, 34 minutes earlier.

Area forecast discussion, Dec 19, 5:54 PM CST, 34 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
554 PM CST WED DEC 19 2012

.DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.

&&

.AVIATION...GUSTY SOUTH WINDS WILL RELAX AFTER SUNSET AND BRIEFLY
DECREASE TO AROUND 10KTS. PATCHY FOG AND LOW CEILINGS ARE
EXPECTED TO DEVELOP TONIGHT AHEAD OF A COLD FRONT. THE FRONTAL PASSAGE
SHOULD OCCUR BETWEEN 07Z AT KMFE AND AROUND 10Z FOR KHRL AND KBRO.
IN THE WAKE OF THE FRONT...NORTHERLY WINDS WILL REACH 20KTS WITH
GUSTS OF 30 TO 35KTS. NORTH WINDS WILL DECREASE BY LATE THURSDAY AFTERNOON.

&&

.PREV DISCUSSION... /ISSUED 353 PM CST WED DEC 19 2012/

..TEMPERATURE ROLLER COASTER CONTINUES...
..VERY STRONG WINDS WITH EXTREME WILDFIRE SPREAD POTENTIAL THURSDAY...

SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/...THE MAIN THRUST OF THE
SHORT TERM IS HAZARD MANAGEMENT. A WIND ADVISORY CONTINUES ALONG
THE COAST THROUGH LATE AFTERNOON. THE MERCURY IS APPROACHING A
RECORD AT BRO AGAIN...WITH HRL AND MFE RECORDS A BIT HIGHER BUT
STILL WITHIN REACH. SOUTH WINDS WILL DIMINISH THIS EVENING...WITH
A STRONG COLD FRONT EXPECTED THROUGH BROWNSVILLE BEFORE DAWN
THURSDAY AND KNOCKING AT THE DOOR OF THE NORTHERN COUNTIES AT
AROUND MIDNIGHT TONIGHT. WILL SEE A BIT OF FOG AT LOCATIONS AHEAD
OF THE FRONT... ALONG WITH OVC SKIES. A FEW SHOWERS MAY DEVELOP
NEAR THE COAST WITH FRONTAL PASSAGE. SHOULD SEE WINDY CONDITIONS
FROM THE NORTH IN THE MORNING...AND A SHORT LIVED WIND ADVISORY IS
NOT IMPOSSIBLE. TEMPS THURSDAY WILL STEADY OUT IN THE 60S...WITH
A COOL THURSDAY NIGHT. LOWS WILL DIP INTO THE MID 30S ACROSS THE
NORTH CENTRAL CWA.

LONG TERM /FRIDAY THROUGH WEDNESDAY/...INITIAL CHILL FRIDAY
MORNING WILL BE A MEMORY AS WE MOVE INTO THE CHRISTMAS TRAVEL
WEEKEND AND PREVAIL RIGHT THROUGH CHRISTMAS DAY. THE PARADE OF FAST
MOVING SYSTEMS ACROSS THE LOWER 48 WILL DOMINATE THE LONG
TERM...WITH THE VALLEY INTO NORTHERN MEXICO SEEING A RAPID
RESURGENCE OF 500 MB RIDGING THROUGH THE WEEKEND WITH A SLIGHT
LOWERING OF HEIGHTS AS A WEAK DISTURBANCE RACES THROUGH SOUTHEAST
TEXAS ON CHRISTMAS EVE. THIS WILL BE FOLLOWED BY DEEPENING AND
SHARP...BUT OPEN...500 MB WAVE DIVING INTO THE OKLAHOMA/TEXAS
PANHANDLE CHRISTMAS DAY BEFORE IT SCOOTS INTO THE MISSISSIPPI
VALLEY ON THE 26TH. THIS SYSTEM WILL BRING A WHITE CHRISTMAS TO THE
HIGH CENTRAL PLAINS AS THE VALLEY 'WAVES' IT ALONG...WHILE WE BASK
IN MORE SPRINGLIKE WEATHER FOR THE PERIOD.

CONFIDENCE HAS INCREASED ON THIS GENERAL SOLUTION...WITH THE ECMWF
DETERMINISTIC RUN HAVING SLOWED DOWN FROM ITS FASTER SOLUTIONS
EARLIER THIS WEEK AND NOW ABOUT 6 HOURS SLOWER THAN THE
GFS...WHICH HAS BEEN JOCKEYING ON TIMING OF THE POST-CHRISTMAS
FRONT AS WELL BUT HAS CENTERED ON A CHRISTMAS NIGHT SWEEP OF
COLDER AIR. THE CANADIAN MODEL AND THE GFS ENSEMBLE MEANS ALSO
SUPPORT THIS ANSWER. MORE ON THE DAY 7 GUESS IN A FEW.

FOR THE SENSIBLE WEATHER...FRIDAY WILL DAWN CHILLY BUT NOT
FREEZING DUE TO THE PERSISTENCE OF A CIRRUS/CIRROSTRATUS SHIELD.
THIS SHIELD SHOULD CONTINUE THROUGH THE DAY FRIDAY MAKING HIGH
TEMPERATURE FORECASTS A LITTLE TRICKY AS THE WARM RECOVERY DOES
NOT ARRIVE UNTIL WINDS VEER FULLY TO THE SOUTHEAST. FOR NOW...HAVE
RAISED HIGHS A DEGREE OR SO BUT A LITTLE SHY OF GUIDANCE...MID TO
UPPER 60S FOR HIGHS.

THE VEERING COMPLETES ON SATURDAY MORNING...AND CONTINUED
CONSIDERBLE MID/HIGH CLOUDS WILL INSULATE THE GROUND AND HOLD
OVERNIGHT TEMPERATURES LARGELY IN THE 50S...EXCEPT SOME UPPER 40S
RANCHLANDS...BY SATURDAY MORNING. THEREAFTER...TEMPERATURE RETURNS
TO SOME 4 TO 8 DEGREES ABOVE AVERAGE SATURDAY AFTERNOON AS
HUMIDITY RISES. STILL A MIX OF MORE CLOUDS THAN SUNSHINE BUT A
SPRINGLIKE FEEL.

WARMING CONTINUES SATURDAY NIGHT...AND WITH STILL A GOOD DEAL OF
HIGH CLOUDS COMBINED WITH DEVELOPING 925 MB SOUTHERLY JET WHICH
WILL LIKELY ADD SCATTERED TO BROKEN STRATUS TO THE
MIX...TEMPERATURES WILL ONLY DROP TO THE 60S SUNDAY MORNING.
STATISTICAL GUIDANCE HAS SUFFERED FROM WINTER CLIMATOLOGICAL BIAS
THIS DECEMBER AND DOES SO AGAIN...FORECASTING UPPER 50S TO LOWER
60S IN A RAPIDLY WARMING LOW LEVEL ENVIRONMENT...SO THIS HUMAN FORECAST
IS 3 TO 5 DEGREES ABOVE IT BY DAYBREAK SUNDAY. THE WARM START
SUNDAY WILL ALLOW HIGH TEMPERATURES TO EASILY BREAK INTO THE 80S
FOR THE FOURTH SUNDAY IN A ROW THIS MONTH DESPITE CONSIDERABLE
HIGH CLOUDS. THESE CLOUDS WILL LIMIT HOW FAR INTO THE 80S...BUT 80
TO 83 LOOKS REASONABLE FOR THE VALLEY.

SUNDAY NIGHT AND CHRISTMAS EVE NIGHT WILL LIKELY BE CARBON COPIES
OF EACH OTHER AS THE WARM HUMID FLOW IS ENTRENCHED AND MIXED
LAYERS OF CLOUDS ALONG WITH SOME NOCTURNAL JET KEEP TEMPERATURES
FROM FALLING ALL THAT MUCH. FOR NOW...FORECASTING UPPER 60S TO
AROUND 70 IN MOST AREAS...AGAIN WELL ABOVE THE WINTER-BIASED
GUIDANCE PACKAGE AND MORE IN LINE WITH RECENT TRENDS. CHRISTMAS
EVE DAY LOOKING NOT TOO DIFFERENT FROM SUNDAY...SAVE FOR A LITTLE
MORE HUMIDITY AND A BIT MORE BREEZE IN THE AFTERNOON. TACK ON
ANOTHER DEGREE OR TWO FOR THE AFTERNOON TEMPERATURES AS WELL.

CHRISTMAS DAY DAWNS WARM AND SOUPY. HOW THE AFTERNOON SHAPES UP
WILL DEPEND ON TIMING OF THE NEXT FRONT AND ITS PRE-FRONTAL WARM
SPIKE. GFS CONTINUES TO ADVERTISE THE SPIKE AS WIND SHIFT TO THE
WEST OR NORTHWEST WITH INCREASING AFTERNOON SUNSHINE. THE ECMWF
CONTINUES WITH MORE SOUTHERLY WINDS BUT ALSO POKES NOSE OF VERY
WARM...20C...850MB TEMPERATURES INTO THE VALLEY. SIMILAR TO
TODAY...WEST/SOUTHWEST FLOW OFF THE DECK WOULD COMPRESSIONALLY
HEAT THOSE VALUES TOWARD 90 AND WOULD NOT SURPRISE ME TO SEE IT
HAPPEN. FOR NOW...HAVE LEVELED AT 87 INLAND...KEEPING LOWER
TEMPERATURES NEAR THE COOLER GULF.

BOTTOM LINE? GREEN CHRISTMAS! NO JACKET...OR SWEATER...REQUIRED.

FINALLY...THE DAY AFTER CHRISTMAS IS A LITTLE UNCERTAIN GIVEN
TIMING OF FRONT. WITH PROGRESSIVE FLOW PREFER TO KEEP THINGS
MOVING AND LEANING TOWARD GFS BUT WITH A MORE RAPID TEMPERATURE
FALL/WIND SURGE AFTER MIDNIGHT. THE DAYTIME SHOULD FEATURE ANOTHER
BLUSTERY DAY WITH A LITTLE MORE CHILL DESPITE SUNSHINE AS AIR MASS
WILL HAVE A TOUCH OF WESTERN CANADA WITH IT. FIRE WEATHER CONCERNS
WILL RATCHET UP AGAIN AS WELL.

FIRE WEATHER...VERY STRONG WINDS AND RAPIDLY CRASHING HUMIDITIES
VERY SOON BEHIND THE FRONT WARRANTED POSTING OF A RED FLAG
WARNING FOR ALL AREAS EXCEPT THE IMMEDIATE COAST OF WILLACY AND
CAMERON COUNTIES... WHERE A FIRE DANGER STATEMENT WAS USED AS
RELATIVE HUMIDITY VALUES WILL BE A BIT HIGHER ALONG THE IMMEDIATE
COAST.

MARINE...TONIGHT THROUGH THURSDAY NIGHT: ADVISORY CONDITIONS ARE
CURRENTLY IN PLAY ALONG THE LOWER TEXAS COAST...THROUGH 6 PM.
AFTER A RESPITE THIS EVENING...A STRONG COLD FRONT WILL BRING
GALES TO THE LOWER TEXAS COAST THURSDAY. WAVE HEIGHTS WILL BUILD
TO 12 FEET OFF SHORE. IN THE WAKE OF THE GALES...ADVISORY
CONDITIONS WILL PERSIST DUE TO ELEVATED SEAS THURSDAY NIGHT.

FRIDAY THROUGH CHRISTMAS EVE: SEAS/WINDS WILL HAVE CALMED DOWN
NICELY FRIDAY ALLOWING FOR BOATERS AND FISHERS TO RESUME
ACTIVITIES...ESPECIALLY BY AFTERNOON. FAIRLY BENIGN CONDITIONS
THROUGH THE WEEKEND...THOUGH THE REDEVELOPING OF THE NOCTURNAL
SOUTHERLY JET BY SATURDAY NIGHT AND CONTINUING THROUGH SUNDAY
NIGHT MAY BRING WINDS TO CAUTION RANGE AND PUSH SEAS BACK TO 5
FEET OR SO OFFSHORE.

CLIMATE...RECORD HIGHS APPEAR TO BE FALLING ACROSS THE MID VALLEY
WHERE WINDS HAVE SLACKENED A BIT AND FULL SUNSHINE HAS PUSHED
READINGS CLOSE TO 90. DETAILS LATER THIS AFTERNOON OR EVENING. CALENDAR
DAY TEMPERATURE AVERAGES FOR SOME WILL BE NEAR 80...WHICH IS
NEARLY 20 DEGREES ABOVE WHERE THEY SHOULD BE FOR DECEMBER 19. THAT
WILL PUT THE THREE LOWER VALLEY AIRPORTS AROUND 8 DEGREES ABOVE
AVERAGE FOR THE MONTH...AND WITH TWELVE DAYS LEFT AND AT LEAST
HALF OF THEM EXPECTED TO BE MORE THAN 5 DEGREES ABOVE
AVERAGE...DECEMBER WILL LIKELY FINISH 6 DEGREES ABOVE THE
1981-2010 BENCHMARK VALUES AND IN THE TOP THREE WARMEST ALL TIME.
A FITTING END TO WHAT LOOKS TO BE THE WARMEST YEAR ON RECORD FOR
MOST...IF NOT ALL...RECORDING STATIONS IN THE LOWER RGV.

&&

.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL  64  65  48  68 /  20  10   0   0
BROWNSVILLE          65  66  43  68 /  20  10   0   0
HARLINGEN            63  64  41  69 /  20  10   0   0
MCALLEN              62  64  40  69 /  10  10   0   0
RIO GRANDE CITY      58  64  39  68 /  10  10   0   0
SOUTH PADRE ISLAND   66  67  52  68 /  20  10   0   0

&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...RED FLAG WARNING FROM 8 AM TO 6 PM CST THURSDAY FOR TXZ248>255.

GM...SMALL CRAFT ADVISORY FOR WINDS UNTIL 6 PM CST THIS EVENING FOR
     GMZ130-132-135.

     GALE WARNING FROM 3 AM TO 6 PM CST THURSDAY FOR GMZ130-132-135-
     150-155-170-175.

     SMALL CRAFT ADVISORY UNTIL 6 PM CST THIS EVENING FOR GMZ150-155-
     170-175.

&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/RGV

63/55/58
Hazardous weather outlook, Dec 19, 1:38 PM CST, 4 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BROWNSVILLE TX
138 PM CST WED DEC 19 2012

TXZ248>257-201945-
ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY-
INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON-
138 PM CST WED DEC 19 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

WIND ADVISORY ALONG THE COAST THROUGH 5 PM.

MODERATE RISK OF RIP CURRENTS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

RED FLAG WARNING THURSDAY FOR MOST AREAS DUE TO ELEVATED TO
EXTREME RISK OF WILDFIRE GROWTH AND SPREAD.

HIGH RISK OF RIP CURRENTS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

GMZ130-132-135-150-155-170-175-201945-
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
138 PM CST WED DEC 19 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE
LAGUNA MADRE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SMALL CRAFT ADVISORY ALL MARINE AREAS THROUGH 6 PM.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

GALE WARNING FROM 3 AM TO 6 PM...WITH FOLLOW ON SMALL CRAFT
ADVISORY CONDITIONS LIKELY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 20, 9:13 AM CSTSmall Craft AdvisoryBRO18 hr

Nearby

Small Craft Advisories in Texas, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.